# SDR USAA050069

- Difficulty date: January 1, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2660399A
- Condition: Delaminated
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SLAT DELAMINATED 4 INCHES BY 6 INCHES, NR 3 SLAT.  REMOVED TOP SKIN CORE AND DAMAGE, INSTALLED FILLER, DOUBLER PER SRM 51-70-09.  (M)
